# SDR SIMA202212298002

- Difficulty date: December 28, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 14,546 hours, 9,361 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMS 2 FAIL AFTER ROTATION.BOTH FMS FAIL. SINK RATE FOLLOWED. EMERGENCY DECLARED.   AT THIS TIME DEFERRED FMS 2 AS PER MEL MTX ACTION C/W.  ORIG SUB DATE:  12/29/2022
